# SDR REXA2018060730465

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 25,183 hours, 16,637 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Seat 14a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 14A LIFE VEST WAS MISSING.  REPLACED THE LIFE VEST IAW AMM 25-61-03.
